# SDR ASAA0752209

- Difficulty date: November 6, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 2,643 hours, 819 cycles
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Location: Nr 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE OIL CONSUMPTION 0.71QPH, OUT OF ETOPS LIMITS.  INSPECTED INLET & EXHAUST RAN NR 2 ENGINE.  NO LEAKS NOTED AT THIS TIME.  AIRCRAFT RESTRICTED FROM ETOPS UNTIL NEW CONSUMPTION RATE IS CALCULATED.  SERVICED ENGINE TO FULL WITH 0.5QTS.  CALCULATED TO .15QPH.  ETOPS STATUS RESTORED.
